# SDR DALA2020110303560

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 60,779 hours, 22,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 500h-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON SEAT TRACK RBL 45 BETWEEN STA 500H+11 TO 520 AT PAX CABIN FLOOR STRUCTURE.  SEAT TRACK RBL 45 BETWEEN STA 500H+11 TO 520 AT PAX CABIN FLOOR STRUCTURE WAS REPLACED, PER B737-800 SRM 51-40-02.
